MathSciNet Relay Station
MathSciNet bibliographic data
MR1772597 22D05 (22E99 39B52 46H15)
Cabello Sánchez, Félix Pseudo-characters and almost multiplicative functionals. J. Math. Anal. Appl. 248 (2000), no. 1, 275–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement